# SDR HNAA2015060300178

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 49,032 hours, 57,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT, 6TH FROM THE FRONT IS INOPERATIVE.  R & R BULB FROM EMERGENCY FLOOR LIGHT, OPS CHECKED GOOD.
